# SDR USAA20100402BA010

- Difficulty date: March 31, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EPSU AT DOOR L2 FAILS JOBCARD BAT CAP TEST.  REPLACED BATTERY AT EPSU DOOR L2.
